Alabama, 2010Flash Flooding in Alabama, January 24, 2010
January 24, 2010 · NWS HUN · 2 events in 2 counties and zones
Heavy rainfall of 1 to 3 inches in advance of a warm front produced flash flooding on the 24th in Marshall and Cullman Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall of 1 to 3 inches in advance of a warm front produced flash flooding on the 24th in Marshall and Cullman Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jan 24, 6:18 AM CST, 18 minutes earlier.
Area forecast discussion, Jan 24, 6:18 AM CST, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
618 AM CST SUN JAN 24 2010
.UPDATE...
HAVE ALLOWED THE WIND ADVISORY TO EXPIRE AT 6 AM FOR THE
FOLLOWING COUNTIES: MADISON...MORGAN...MARSHALL...JACKSON...
DEKALB...CULLMAN...MOORE...LINCOLN...AND FRANKLIN TN.
&&
.AVIATION... /12Z ISSUANCE/
MVFR CIGS OR VSBYS CAN BE EXPECTED UNTIL 17Z AT KMSL AND UNTIL 18Z
AT KHSV. BOTH SITES WILL SEE A BRIEF LOWERING TO IFR BEFORE NOON.
THEN CIGS WILL LIFT INTO THE VFR REALM. BY THE EVENING
HOURS...WINDS WILL SHIFT TO THE NORTHWEST...AS A FINAL FRONT
PUSHES THROUGH NORTHERN AL. MODELS HINT AT A FEW LIGHT SHOWERS
COMING THROUGH WITH THIS FRONT...BUT FOR NOW THEM OUT.
&&
.DISCUSSION...
WINDS HAVE SUBSIDED BELOW WARNING CRITERIA ACROSS THE TENNESSEE
VALLEY. THEREFORE HAVE ALLOWED THE WIND ADVISORY THAT WAS IN EFFECT
FOR OUR CENTRAL AND NORTHEAST COUNTIES TO EXPIRE ON TIME.
OTHERWISE...WAVES OF SHOWERS AND THUNDERSTORMS CONTINUED TO RIDE TO
THE NE ACROSS THE TENNESSEE VALLEY...ALONG A FRONTAL BOUNDARY. FOR
THE NEXT FEW HOURS... LOCATIONS MAINLY EAST OF I-65 WILL BE AFFECTED
BY PERIODS OF THIS CONVECTION. A FEW STRONGER STORMS AFFECTING AREAS
NEAR TUSCALOOSA WILL REACH THIS AREA OVER THE NEXT FEW HOURS.
DEPENDING UPON HOW FAST THE FRONT SAGS TO THE SE...THERE IS A SMALL
RISK OF MINOR FLOODING MAINLY EAST OF THE INTERSTATE 65 CORRIDOR.
NEW UPDATES TO REMOVE THE WIND ADVISORY AND OTHER MINOR CLEAN UP ARE
ON THE WAY SOON.
&&
.PREV DISCUSSION... /ISSUED 355 AM CST SUN JAN 24 2010/
DISCUSSION...
A TRYING NIGHT IN THE OFFICE THUS FAR...KEEPING A CLOSE WATCH ON
RADARS AS A LINE OF SHOWERS/THUNDERSTORMS MARCHES ACROSS THE REGION.
WINDS WEST OF THESE STORMS HAVE SLACKENED OFF QUITE A BIT. THEREFORE
WILL LET THE WIND ADVISORY EXPIRE FOR OUR WESTERN AND MOST OF OUR
CENTRAL ZONES BY OFFICIAL FORECAST ISSUANCE TIME. A BROADER COVERAGE
OF MORE SHOWERS AND T-STORMS...ALBEIT A BIT WEAKER WERE MOVING
ACROSS THE EAST MISSISSIPPI/WEST ALABAMA BORDER. THESE WILL KEEP A
CHANCE OF SHOWERS GOING THIS MORNING AFTER THE LINE PASSES TO THE
NORTH AND EAST.
ANALYSIS OF EARLIER 24/0000Z UPPER AIR DATA REVEALED LOW PRESSURE
OVER THE BLACK HILLS IN THE 529DM RANGE OF SO. IT HAS HELPED TO
CARVE OUT DEEP TROUGHING FROM THE GREAT BASIN TO THE CENTRAL PLAINS.
EAST OF THIS...RATHER SHARP RIDGING EXTENDED FROM THE SE COAST TO SW
OF THE HUDSON BAY. A FIRST COLD FRONT WITH THIS SYSTEM WAS NOTED
ALONG THE MISSISSIPPI RIVER TO SOUTH OF ST LOUIS. ANOTHER FRONT WAS
MOVING ACROSS THE GREAT PLAINS FROM NORTHERN MISSOURI TO OKLAHOMA.
WITH WINDS RAPIDLY DIMINISHING WEST OF THE PASSING SQUALL LINE...
WILL CANCEL WIND ADVISORY FOR MOST OUR WESTERN AREAS BY PRESS TIME.
WILL KEEP THEM GOING A BIT MORE FOR OUR EASTERN AREAS.
OTHERWISE...HAVE MAINTAINED A SIMILAR TREND IN REGARDS TO THE
FORECAST. THE TIMING/MOVEMENT OF THE LINE OF STORMS SHOULD HAVE THEM
REACHING THE NE ALABAMA BORDER TOWARDS DAYBREAK. THUS THE WIND
ADVISORY FOR THAT AREA WILL BE EXPIRED FOR THEM SHORTLY AFTER
DAYBREAK.
A CHANCE OF SHOWERS/THUNDERSTORMS REMAINS IN THE FORECAST TODAY...
WITH RAIN CHANCES DIMINISHING FROM WEST TO EAST AS THE DAY ENDS.
DESPITE THE RAIN...TODAY SHOULD BE A WARM ONE WEATHER WISE WITH HIGH
TEMPS WARMING INTO THE LOWER/MID 60S. TONIGHT...THE SECOND COLD
FRONT IS FORECAST TO MOVE ACROSS THE VALLEY TONIGHT...BRINGING IN
COLDER TEMPS. THE LOW COMPLEX WILL CONTINUE TO MOVE TO THE NORTH AND
EAST...AND CRANK UP TO A MAJOR STORM NORTH OF THE GREAT LAKES BY
TUESDAY. DRIER AND COOLER AIR WILL BRING COLDER CONDITIONS FOR THE
REST OF THE WEEK.
ANOTHER SYSTEM IS FORECAST TO DEVELOP ALONG THE NW GULF AROUND MID
WEEK AND MOVE TOWARD THIS REGION. IT WILL BRING A CHANCE OF RAIN TO
THE VALLEY AFTER MIDWEEK...CONTINUING THROUGH FRIDAY. EVEN COLDER
AIR MOVING SOUTHWARD BEHIND THIS WILL BRING A MIX OF RAIN/SNOW FOR
FRIDAY...AND A FEW FLURRIES FRIDAY NIGHT. DID NOT MAKE BIG CHANGES
TO THE EXTEND THIS GO AROUND.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE
TN...NONE
&&
AVIATION...20
DISCUSSION/PREV DISCUSSION...RB
Hazardous weather outlook, Jan 24, 4:45 AM CST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 AM CST SUN JAN 24 2010
ALZ001>010-016-TNZ076-096-097-241930-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
445 AM CST SUN JAN 24 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT...
WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY MORNING HOURS...
PRIMARILY EAST OF INTERSTATE 65. WIND GUSTS OF 30 TO 35 MPH WILL
BE COMMON...WITH A PERIOD OF WIND GUSTS UP TO 45 OR 50 MPH. WINDS
WILL DECREASE AFTER DAYBREAK.
ALSO...A LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE PUSHING
EAST ACROSS THE FORECAST AREA. THE BACK EDGE OF THE LINE WILL
AFFECT NORTHWEST ALABAMA FOR A FEW MORE HOURS PRODUCING ADDITIONAL
MODERATE TO HEAVY RAINFALL. FURTHER EAST...THE MAIN PORTION OF THE
LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE INTERSTATE 65
CORRIDOR BETWEEN 5 AND 6 AM...AND NORTHEAST ALABAMA AND FRANKLIN
COUNTY TENNESSEE BETWEEN 6 AM AND 8 AM. WHILE INSTABILITY WILL BE
VERY LIMITED...STRONG WINDS IN THE LOWER ATMOSPHERE WILL ALLOW
SOME THUNDERSTORMS TO PRODUCE DAMAGING WINDS. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE LINE OF SHOWERS AND THUNDERSTORMS WILL SLOWLY EXIT NORTHEAST
ALABAMA AND SOUTHERN MIDDLE TENNESSEE EARLY SUNDAY MORNING...LIKELY
BY 9 AM. THE GUSTY WINDS SHOULD ALSO BEGIN TO RELAX BY 9 AM SUNDAY.
ADDITIONAL SHOWERS OR THUNDERSTORMS MAY DEVELOP UNTIL A SECOND FRONT
PASSES THROUGH LATER IN THE DAY.
.SPOTTER CALL TO ACTION STATEMENT...
FORMAL ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS
UNLIKELY. HOWEVER...ACTIVATION CANNOT BE RULED OUT THROUGH EARLY
THIS MORNING.
20
In the hours before
Special weather statement, Jan 24, 3:18 AM CST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 AM CST SUN JAN 24 2010
ALZ006-009-TNZ076-096-097-240945-
FRANKLIN-JACKSON-LINCOLN-MADISON-MOORE-
318 AM CST SUN JAN 24 2010
...SIGNIFICANT WEATHER ALERT FOR FRANKLIN...JACKSON...LINCOLN...
NORTHERN MADISON AND MOORE COUNTIES UNTIL 345 AM CST...
AT 317 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
CHESTNUT RIDGE TO MIMOSA TO BELLEVIEW TO MADISON...MOVING EAST AT 35
MPH.
WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MULBERRY...LINCOLN.
FLINTVILLE...CRYSTAL SPRINGS.
SMITHLAND...MARBLE HILL.
LEXIE CROSSROADS...HARMONY.
OAK GROVE...HUNTLAND.
RAINFALL AMOUNTS OF ONE HALF TO THREE QUARTERS OF AN INCH...WITH
LOCALLY HIGHER AMOUNTS ARE POSSIBLE FROM THESE THUNDERSTORMS. THIS
MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA
ROADWAYS.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3538 8624 3537 8627 3535 8620 3537 8616
3514 8619 3498 8623 3455 8642 3457 8656
3459 8659 3457 8662 3460 8679 3481 8679
3521 8666 3533 8665 3535 8660 3538 8659
3537 8648 3534 8642 3542 8626
TIME...MOT...LOC 0916Z 279DEG 30KT 3542 8652 3520 8654
3501 8660 3468 8671
KTWSpecial weather statement, Jan 24, 4:01 AM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
401 AM CST SUN JAN 24 2010
ALZ007-008-016-241030-
CULLMAN-MARSHALL-MORGAN-
401 AM CST SUN JAN 24 2010
...SIGNIFICANT WEATHER ALERT FOR CULLMAN...MARSHALL AND MORGAN
COUNTIES UNTIL 430 AM CST...
AT 4 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HANCEVILLE...OR 7 MILES SOUTHEAST OF
CULLMAN...MOVING NORTHEAST AT 65 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRVIEW...BAILEYTON.
HULACO...RYAN CROSSROADS.
EDDY...UNION GROVE.
HEBRON.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3408 8692 3456 8656 3450 8653 3447 8647
3449 8642 3452 8638 3452 8632 3454 8631
3457 8632 3459 8629 3461 8632 3461 8620
3412 8662 3409 8669 3406 8668 3399 8675
TIME...MOT...LOC 1001Z 214DEG 69KT 3411 8677
RSBSpecial weather statement, Jan 24, 4:18 AM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
418 AM CST SUN JAN 24 2010
ALZ006-241100-
MADISON-
418 AM CST SUN JAN 24 2010
...SIGNIFICANT WEATHER ALERT FOR EASTERN MADISON COUNTY UNTIL 500 AM
CST...
AT 417 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
MERIDIANVILLE TO MERIDIANVILLE TO REDSTONE ARSENAL...MOVING EAST AT
40 MPH.
WINDS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FARLEY.
PLEVNA...HADEN.
MAYSVILLE...HAMPTON COVE.
GURLEY.
RAINFALL AMOUNTS OF 1/2 TO 3/4 OF AN INCH...WITH LOCALLY HIGHER
AMOUNTS ARE POSSIBLE FROM THESE THUNDERSTORMS. THIS MAY RESULT
IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3497 8631 3496 8628 3494 8629 3493 8632
3491 8632 3488 8634 3476 8633 3474 8635
3458 8639 3458 8667 3459 8671 3458 8677
3500 8665 3500 8632
TIME...MOT...LOC 1016Z 266DEG 30KT 3499 8654 3484 8657
3463 8668
KTWSpecial weather statement, Jan 24, 4:35 AM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
435 AM CST SUN JAN 24 2010
ALZ005-007-008-016-241100-
CULLMAN-LIMESTONE-MARSHALL-MORGAN-
435 AM CST SUN JAN 24 2010
...SIGNIFICANT WEATHER ALERT FOR CULLMAN...LIMESTONE...MARSHALL AND
MORGAN COUNTIES UNTIL 500 AM CST...
AT 432 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRANE HILL...OR 16 MILES SOUTHWEST OF
CULLMAN...MOVING NORTHEAST AT 65 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BALDWIN...JONES CHAPEL.
SOUTH VINEMONT...WEST POINT.
COLE SPRINGS...EVA.
FLORETTE...SOMERVILLE.
VALHERMOSO SPRINGS...LACEYS SPRING.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3400 8712 3442 8711 3477 8679 3456 8679
3455 8675 3459 8671 3459 8668 3455 8665
3459 8661 3459 8659 3456 8655 3433 8647
3391 8690 3391 8692 3389 8692
TIME...MOT...LOC 1034Z 219DEG 71KT 3409 8706
RSBSpecial weather statement, Jan 24, 4:50 AM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
450 AM CST SUN JAN 24 2010
ALZ009-TNZ097-241115-
FRANKLIN-JACKSON-
450 AM CST SUN JAN 24 2010
...SIGNIFICANT WEATHER ALERT FOR EASTERN FRANKLIN AND NORTHWESTERN
JACKSON COUNTIES UNTIL 515 AM CST...
AT 449 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FRANCISCO...OR 16 MILES SOUTH OF
WINCHESTER...MOVING NORTHEAST AT 70 MPH.
WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BELVIDERE...SHERWOOD.
COWAN...DECHERD.
ALTO...SEWANEE.
RAINFALL AMOUNTS OF ONE HALF TO THREE QUARTERS OF AN INCH ARE
POSSIBLE FROM THE THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF
PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3536 8602 3533 8599 3532 8596 3529 8591
3526 8589 3523 8589 3523 8586 3507 8587
3500 8591 3488 8609 3498 8631 3506 8631
3536 8608
TIME...MOT...LOC 1048Z 211DEG 72KT 3498 8617
KTWSpecial weather statement, Jan 24, 5:17 AM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
517 AM CST SUN JAN 24 2010
ALZ006-241215-
MADISON-
517 AM CST SUN JAN 24 2010
...SIGNIFICANT WEATHER ALERT FOR MADISON COUNTY UNTIL 615 AM CST...
AT 516 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SERIES OF STRONG THUNDERSTORMS MOVING ACROSS MUCH OF MADISON COUNTY
AT 60 MPH.
ONE TO TWO INCHES OF RAINFALL HAS ALREADY FALLEN SINCE 3 AM AND
ANOTHER THREE QUARTERS TO 1 INCH OF ADDITIONAL RAINFALL IS POSSIBLE
OVER THE NEXT HOUR. THIS COULD PRODUCE MINOR FLOODING IN LOW LYING
AREAS. WINDS UP TO 40 MPH WILL ALSO BE POSSIBLE WITH SOME OF THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MADISON...HUNTSVILLE...NORMAL.
MOORES MILL...MAYSVILLE.
DEPOSIT...HAZEL GREEN.
NEW MARKET...PLEVNA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3485 8676 3498 8675 3499 8653 3496 8635
3475 8639 3455 8636 3453 8650 3461 8649
3460 8663 3460 8676
TIME...MOT...LOC 1111Z 212DEG 57KT 3461 8664
KTWFlash Flood, Cullman
- When
- January 24, 6:36 AM CST to 10:00 AM CST
- Where
- Cullman County, 1.34 mi WSW of White City to 0.8 mi ESE of Berlin
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.090, -86.790
Two to three inches of rainfall caused flash flooding west of Berlin and east of Bolte.|Roads impacted included: CR 616, Highway 31, and Highway 278.
Flash Flood, Marshall
- When
- January 24, 10:30 AM CST to 12:45 PM CST
- Where
- Marshall County, 0.96 mi E of Rocky Ridge to 2.29 mi SE of Rocky Ridge
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.600, -86.263
Two to three inches of rainfall caused flood water of up to one foot on Thomas Lane east of Rocky Ridge. Six inches of flood water was also reported over Thomas Road.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in North Carolina, January 24 to 26, 20101 death · $175,000 · 22 events
- Blizzard in North Dakota, January 24 to 25, 2010$20 million · 36 events
- High Surf in Florida, January 24 to 25, 20101 death · 1 injured · 1 event
- Avalanche in Utah, January 24, 20101 death · 1 event
- Flash Flooding in Virginia, January 24 to 25, 2010$1.4 million · 38 events
- Flash Flooding in North Carolina, January 24 to 25, 2010$227,000 · 13 events
- Tornado and Flash Flooding in Tennessee, January 24, 2010$250,000 · EF0 · 10 events
- Flash Flooding and Flooding in South Carolina, January 24 to 25, 2010$123,000 · 55 kt wind · 12 events
- Avalanche in Colorado, January 24, 2010$200,000 · 1 event
- Flash Flooding and Damaging Winds in South Carolina, January 24 to 25, 2010$88,000 · 55 kt wind · 14 events
- Flash Flood and Flooding in Kentucky, January 24 to 25, 2010$40,000 · 18 events
- Flash Flooding and Hail in Alabama, January 24, 2010$58,000 · 1 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 210763, 210766.